Alert archive / Kansas / Frost Advisories in 2014

Frost Advisory 2, NWS Goodland, KS

May 13, 2014Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this frost advisory at May 13, 2014, 12:34 PM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at May 14, 2014, 1:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 13, 2014, 12:34 PM MDT (18:34 UTC)
In effect from
May 14, 2014, 1:00 AM MDT
Expired
May 14, 2014, 7:48 AM MDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 6.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS73 KGLD 131834
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1234 PM MDT TUE MAY 13 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-140300-
/O.NEW.KGLD.FR.Y.0002.140514T0900Z-140514T1300Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1234 PM MDT TUE MAY 13 2014 /134 PM CDT TUE MAY 13 2014/

...FROST ADVISORY IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 AM MDT
/8 AM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 7 AM
MDT /8 AM CDT/ WEDNESDAY.

* TEMPERATURES...OVERNIGHT LOW TEMPERATURES BETWEEN 30 AND 35.

* TIMING/DURATION..TEMPERATURES AT OR NEAR FREEZING ARE EXPECTED FOR
  A BRIEF PERIOD LATE TONIGHT AND EARLY TOMORROW MORNING.

* OTHER IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
4 follow-up statements
062 
WWUS73 KGLD 140245
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT TUE MAY 13 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141045-
/O.EXT.KGLD.FR.Y.0002.140514T0700Z-140514T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
845 PM MDT TUE MAY 13 2014 /945 PM CDT TUE MAY 13 2014/

...FROST ADVISORY NOW IN EFFECT FROM 1 AM MDT /2 AM CDT/ TO 8 AM
MDT /9 AM CDT/ WEDNESDAY...

* TEMPERATURES...IN THE LOW TO MID 30S...AS LOW AS THE UPPER 20S
  IN EAST COLORADO.

* TIMING/DURATION...TEMPERATURES AT OR NEAR FREEZING ARE EXPECTED
  FROM LATE TONIGHT TO TOMORROW MORNING.

* OTHER IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
104 
WWUS73 KGLD 140638
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1238 AM MDT WED MAY 14 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141400-
/O.CON.KGLD.FR.Y.0002.140514T0700Z-140514T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
1238 AM MDT WED MAY 14 2014 /138 AM CDT WED MAY 14 2014/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT /9 AM CDT/
WEDNESDAY...

* TEMPERATURES...IN THE LOW TO MID 30S...WITH UPPER 20S IN FAR
  WESTERN KIT CARSON AND CHEYENNE COUNTIES IN COLORADO.

* TIMING/DURATION...TEMPERATURES AROUND OR BELOW FREEZING ARE EXPECTED
  FROM LATE TONIGHT TO TOMORROW MORNING.

* OTHER IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

JTL
404 
WWUS73 KGLD 141127
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
527 AM MDT WED MAY 14 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141400-
/O.CON.KGLD.FR.Y.0002.000000T0000Z-140514T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
527 AM MDT WED MAY 14 2014 /627 AM CDT WED MAY 14 2014/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT /9 AM CDT/
THIS MORNING...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING/DURATION...TEMPERATURES AROUND OR BELOW FREEZING ARE
  EXPECTED UNTIL A COUPLE HOURS AFTER SUNRISE.

* OTHER IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
856 
WWUS73 KGLD 141348
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
748 AM MDT WED MAY 14 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141500-
/O.CAN.KGLD.FR.Y.0002.000000T0000Z-140514T1400Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
748 AM MDT WED MAY 14 2014 /848 AM CDT WED MAY 14 2014/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FROST
ADVISORY.

TEMPERATURES HAVE WARMED THIS MORNING. PATCHY FROST IS POSSIBLE
AGAIN TONIGHT ACROSS PORTIONS OF THE AREA.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at May 13, 11:11 AM MDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 13, 11:11 AM MDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1111 AM MDT TUE MAY 13 2014

.UPDATE...
ISSUED AT 821 AM MDT TUE MAY 13 2014

CANCELED FREEZE WARNING AND FROST ADVISORY AS TEMPERATURES HAVE
WARMED SUFFICIENTLY THIS MORNING. NO OTHER CHANGES WERE MADE.

&&

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 313 AM MDT TUE MAY 13 2014

LATEST SATELLITE AND UPPER AIR ANALYSIS INDICATE CLEARING SKIES
BEHIND THE MAIN 500MB TROUGH MOVING ACROSS THE PLAINS.  A SECOND
500MB TROUGH IS CURRENTLY MOVING SOUTHEAST ACROSS THE HIGH PLAINS
GENERATING SOME SCATTERED CLOUDS AHEAD OF IT.  AT THE SURFACE
TEMPERATURES WERE NEARING RECORD LOW VALUES ACROSS PARTS OF EASTERN
COLORADO AND FAR NORTHWEST KANSAS AS TEMPERATURES FELL INTO THE LOW
30S AND UPPER 20S.

RATHER BENIGN WEATHER PATTERN WILL BE IN STORE FOR THE TRI-STATE
AREA AS A 500MB TROUGH MOVES ACROSS THE AREA TODAY FOLLOWED BY SOME
MINOR RIPPLES IN THE 500MB FLOW WEDNESDAY AND THURSDAY.  ALL THREE
DAYS HAVE A SIMILAR THERMAL PROFILE AS FAR AS STEEP LAPSE RATES NEAR
DRY ADIABATIC UP TO ROUGHLY 550MB OR SO WHERE THE INVERSION BEGINS.  THE
550-700 MB LAYER PERIODICALLY SATURATES THROUGH THE NEXT FEW DAYS AS
PLUMES OF HIGHER MIXING RATIOS MOVE OVER THE AREA.  DUE TO THE WEAK
VORTICITY ADVECTION ACROSS THE AREA ASSOCIATED WITH THE MINOR
RIPPLES IN THE 500MB FLOW...AS WELL AS THE 5K FT DEEP DRY LAYER AND
CAPE VALUES OF 100J/KG OR LESS...WILL KEEP THE FORECAST DRY FOR ALL
BUT THURSDAY.

BELIEVE THE ENVIRONMENT TODAY WILL BE SUPPORTIVE OF VERY SHALLOW
CONVECTION AND VIRGA AS THE 500MB TROUGH AXIS MOVES THROUGH...BUT DO NOT
BELIEVE THE RAINFALL WILL REACH THE GROUND DUE TO THE DRY LAYER.

WEDNESDAY THE ONLY CHANGE IN THE WEATHER PATTERN WILL BE A SHORT
WAVE RIDGE OVER THE AREA.  AM THINKING THE BROAD SUBSIDENCE WILL
HINDER MUCH MORE THAN FAIR WEATHER CUMULUS FROM DEVELOPING.  THE
SHORT WAVE RIDGE MOVES SOUTH WEDNESDAY NIGHT FOLLOWED BY INCREASED
MIXING RATIOS IN THE 550-700MB LAYER ALLOWING CLOUD COVER TO
INCREASE.

ON THURSDAY THE TQ INDEX SHOWS STEEPER 700-500MB LAPSE RATES OVER
THE AREA WHILE THE REST OF THE ENVIRONMENT REMAINS LARGELY
UNCHANGED.  DUE TO THE STEEPER MID LEVEL LAPSE RATES IN PLACE WITH
ALL OTHER THINGS REMAINING UNCHANGED...DID KEEP THE LOW PRECIP.
CHANCES IN FOR THE EASTERN HALF OF THE AREA.

PERHAPS THE MAIN IMPACT OVER THE NEXT FEW DAYS WILL BE THE
DEVELOPMENT OF FROST TONIGHT AND TOMORROW NIGHT.  LOW TEMPERATURES
WILL BE WARMER WEDNESDAY NIGHT SO FROST SHOULD BE CONFINED TO
LOCATIONS OVER THE WESTERN HALF OF THE AREA.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 313 AM MDT TUE MAY 13 2014

FRIDAY THROUGH MONDAY...AN UPPER LEVEL TROUGH WILL RESIDE OVER THE
EASTERN UNITED STATES WITH THE UPPER LEVEL RIDGE OVER THE WESTERN
UNITED STATES MOVING EAST INTO THE PLAINS ON FRIDAY. BROAD RIDGING
OVER THE PLAINS WILL LAST THROUGH THE WEEKEND WITH AN UPPER LEVEL
LOW PRESSURE TROUGH MOVING INTO THE PACIFIC NORTHWEST...WHICH COULD
AFFECT THE CWA EARLY NEXT WEEK. A FEW DISTURBANCES WILL MOVE THROUGH
THE NORTHWEST FLOW ALOFT ON FRIDAY AND SATURDAY...BRINGING THE
CHANCE FOR SHOWERS AND THUNDERSTORMS. A SURFACE STATIONARY FRONT
WILL LIE OVER EASTERN COLORADO ON FRIDAY AND WILL BE PUSHED WEST BY
HIGH PRESSURE OVER CENTRAL KANSAS ON SATURDAY. THIS BOUNDARY COULD
SERVE AS A LOCATION FOR THUNDERSTORM DEVELOPMENT ON FRIDAY COUPLED
WITH UPPER LEVEL ENERGY MOVING THROUGH THE CWA...BUT CONFIDENCE IS
NOT TOO HIGH WITH THIS SO KEPT THE ALLBLEND SLIGHT CHANCE TO CHANCE
POPS...WITH MINOR ADJUSTMENTS...FOR FRIDAY. SLIGHT CHANCE TO CHANCE
POPS WERE ALSO KEPT FOR SATURDAY SINCE AN UPPER LEVEL DISTURBANCE
MOVES THROUGH THE CWA.

THERE ARE MODEL DISCREPANCIES IN TERMS OF HOW THE GFS AND ECMWF
DEVELOP THE UPPER LEVEL TROUGH OVER THE PACIFIC NORTHWEST AND THE
SURFACE LOW THAT DEVELOPS OVER SOUTHEASTERN COLORADO ON
SUNDAY...WHICH WILL HAVE AN EFFECT ON THE THUNDERSTORM SEVERITY FOR
MONDAY. THE GFS HAS THE UPPER LOW DIGGING SOUTH INTO THE CENTRAL
ROCKIES BY MONDAY WHILE THE ECMWF KEEPS IT FURTHER NORTH WITH A MORE
ZONAL FLOW OVER THE CENTRAL ROCKIES ON MONDAY AND DIGS IT FURTHER
SOUTH AFTER MONDAY. THE GFS HAS THE SURFACE LOW FURTHER NORTH
LIFTING THE WARM FRONT INTO THE CWA MONDAY AFTERNOON WHILE THE ECMWF
KEEPS THE SURFACE LOW FURTHER SOUTH AND THE WARM FRONT FURTHER
SOUTH. WILL HOLD OFF FOR NOW GETTING INTO THE POSSIBILITY FOR SEVERE
WEATHER ON MONDAY...BUT THIS WILL BE SOMETHING TO MONITOR AS THE
WEEK CONTINUES AND THE POSITION OF THE FEATURES CAN BE BETTER
DETERMINED.

THE RIDGE MOVING INTO THE PLAINS WILL ALLOW TEMPERATURES TO RETURN
TO NEAR NORMAL FOR THE BEGINNING OF THE EXTENDED AND ABOVE NORMAL BY
SUNDAY AND MONDAY. HIGHS ON FRIDAY AND SATURDAY WILL REACH THE UPPER
60S TO MID 70S WITH HIGHS ON SUNDAY IN THE MID 70S TO LOW 80S AND
HIGHS ON MONDAY IN THE UPPER 70S TO UPPER 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1111 AM MDT TUE MAY 13 2014

VFR CONDITIONS WILL PREVAIL AT KGLD AND KMCK. BROKEN CUMULUS CLOUD DECK
HAS DEVELOPED ACROSS THE REGION AND THIS WILL PERSIST THROUGH THE
AFTERNOON. BASES WILL BE BETWEEN 6000-7000 FEET. WIND GUSTS WILL
SUBSIDE BETWEEN 01Z AND 02Z AS MIXING LESSENS. SHORTLY AFTER THIS
HAPPENS...WINDS WILL BACK SLIGHTLY FROM A NORTHWESTERLY DIRECTION TO
MORE OF A WESTERLY DIRECTION OVERNIGHT AND DECREASE TO BETWEEN 10
AND 12 KNOTS. CONDITIONS WILL CHANGE LITTLE TOMORROW. CUMULUS WILL
INCREASE AND WINDS WILL BECOME GUSTY BY LATE MORNING.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...BRB
SHORT TERM...JTL
LONG TERM...ALW
AVIATION...BRB
Hazardous weather outlook, May 13, 8:24 AM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
824 AM MDT TUE MAY 13 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
824 AM MDT TUE MAY 13 2014 /924 AM CDT TUE MAY 13 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

TONIGHT FROST WILL DEVELOP AGAIN OVER MOST OF THE AREA AS
TEMPERATURES FALL INTO THE 20S TO MID 30S. A HARD FREEZE MAY OCCUR
FOR THE WESTERN HALF OF KIT CARSON AND CHEYENNE COUNTIES IN
COLORADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY NIGHT PATCHY FROST MAY DEVELOP OVER THE WESTERN HALF OF
THE TRI-STATE AREA...MAINLY IN LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Kansas, 2014Frost Advisories in Nebraska, 2014Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.